Smoothness of the solutions of boundary value problems and
Doklady Akademii Nauk, Tome 299 (1988) no. 6, pp. 1310-1312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_6_a6,
author = {N. V. Miroshin},
title = {Smoothness of the solutions of boundary value problems and},
journal = {Doklady Akademii Nauk},
pages = {1310--1312},
year = {1988},
volume = {299},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_6_a6/}
}
N. V. Miroshin. Smoothness of the solutions of boundary value problems and. Doklady Akademii Nauk, Tome 299 (1988) no. 6, pp. 1310-1312. http://geodesic.mathdoc.fr/item/DAN_1988_299_6_a6/